Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning sensation after urination, taken Duolton for ovarian cyst. Did pills make me gain weight?

Dear Doctor, Since April,2011 I m under medication as I have burning sensation after my urination . Last year I went to a gynaegologist and she asked me to take a pelvi scan after which it was found that there is a small cyst in the ovary for which she prescribed hormonal tablets like duolton and others. Actually my real problem was UTI which I realised after 3 months. Then I consulted a urologist and taking the treatment. My question to you now is due to the hormonal tablets I had will it put on weight ?? Because I was 52 Kgs last year but now Im 64 Kgs. KIndly advise as I m really worried about my weight factor. I need your advise as what can be doen NOW. Thanks in advance doctor ..
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Harmonal tablets can cause weight gain,irregular periods can also cause,sedentary life also can cause weight gain.
for your UTI drink lots of fluids, you can consult your gynaecologist and ask her if you can stop harmones,
but the most important thing is you have to have healthy balanced diet and physical exercise.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor